Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

TMI IUD

I know this is TMI but need to know if anyone had simptums like this, I have the Copper IUD have had it over a year and never had problems till last month when my period came early and I have been spotting ever since brownish to pinkish, my boobs are sore, and I am sooo tired and mood swingy, It hurts sometimes to have sex and I don't know what it could be and I can't get in to see my doc yet. Any help is appreciated.

Answer Question
 
Anonymous

Asked by Anonymous at 1:09 PM on May. 4, 2009 in Health

Answers (2)
  • I had the Mirena, but had crazy symptoms similar to those off and on the whole year I had it. Just got it out 2 weeks ago and I feel SO much better so it could definitely be from your IUD.
    Anonymous

    Answer by Anonymous at 1:13 PM on May. 4, 2009

  • I would advise you to get it out immediately. I was told they no longer use copper because of the damage it causes. My sister had her copper iud for 5 years and then they put in a new one, also copper, it basically poisened her system she had boils all over the place severe health problems, I cant even remember all the problems it caused once she had it removed some of the problems dissapeared but the damage is already done. be careful
    DIANE463

    Answer by DIANE463 at 2:21 PM on May. 4, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.